Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Stabilisation of discrete-time systems via Schur stability region

INTERNATIONAL JOURNAL OF CONTROL, vol.91, no.7, pp.1620-1629, 2018 (Journal Indexed in SCI) identifier identifier

ON THE ROBUST STABILITY OF POLYNOMIAL MATRIX FAMILIES

ELECTRONIC JOURNAL OF LINEAR ALGEBRA, vol.30, pp.905-915, 2015 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Calculation of Cutoff Frequency for Polynomial Families

Anadolu Üniversitesi Bilim ve Teknoloji Dergisi :B-Teorik Bilimler, vol.5, no.1, pp.70-76, 2017 (Refereed Journals of Other Institutions)

STABILIZATION OF DISCRETE TIME SYSTEMS BY REFLECTION COEFFICIENTS

TRUDY INSTITUTA MATEMATIKI I MEKHANIKI URO RAN, vol.23, no.1, pp.306-311, 2017 (Journal Indexed in ESCI) identifier